# SDR AALA991026

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bw 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1418, BELT FRAME CRACKED AT NR 2 LONGERON, RIGHT ATTACHMENT.  INSTALLED BELT FRAME REPAIR PER SRM 53-03.    TST:  23,816.18 HOURS.  CYCLES:  12,127.  (X)
